# SDR ASOA04660

- Difficulty date: August 30, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198059
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE TOP AND BOTTOM STEPS ON THE PASSENGER DOOR WERE FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE TOP AND BOTTOM STEPS ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
